Platelet-lowering Drugs In Accident Patients?

Illustration of Platelet-lowering Drugs In Accident Patients?
Illustration: Platelet-lowering Drugs In Accident Patients? media.springernature.com

Patient aged 15 years motorbike accident had a broken bone in his hand. The patient has a fever every day and red spots arise on his body. Patients in the lab check with routine blood tests. Platelet results obtained 576000 thousand. How do you reduce platelets with a patient with a fracture? What medicine are you using? Please answer, thank you 😊

1 Answer:

Hello, thank you for the question to HealthReplies.com

Excess platelets in the blood are called thrombocytosis. Thrombocytosis can be caused by many possibilities, including:

acute bleeding
infection
cancer
iron deficiency
removal of the spleen
hemolytic anemia
diseases that cause widespread inflammation such as rheumatoid arthritis, sarcoidosis, inflammation of the intestine
after surgery or after an accident
side effects of certain drugs
essential thrombocytosis (occurs due to gene mutations and just happens)

First, of course, it is necessary to find out in advance the cause of thrombocytosis experienced. In most cases, thrombocytosis that occurs is reactive thrombocytosis, meaning thrombocytosis occurs because there are other underlying things, for example, it occurs due to infection (there are symptoms of fever in patients), acute bleeding or acute physical stress (there is a history of accidents and fractures). To overcome this type of thrombocytosis, must be found in advance the exact cause. If the cause is successfully overcome, thrombocytosis will improve by itself. You should consult directly with the doctor who treats the patient to find out more clearly the cause of thrombocytosis and the recommended treatment to overcome these causes.

So much information from me, hopefully enough answer

: by

Related Question

Am I Having An Anxiety Disorder?

Am I Having An Anxiety Disorder?

(10 months ago)

Some days, if I’m thinking about something, it’s not even what I’m afraid of my heart beating fast then I’m worried, my hands are sweaty and my head is like... Read more

The Back Of The Head Is Often Tingling Accompanied By Nausea And Blurry Vision?

The Back Of The Head Is Often Tingling Accompanied By Nausea And Blurry Vision?

(8 months ago)

Hello, I want to ask, my head often tingles in the back, right after feeling the tingling sensation I feel nauseous, my vision immediately blurred, what do you think I am sick? Tha... Read more

Bloody Nose?

Bloody Nose?

(11 months ago)

Hello, why have I always been itching 4 days and then sneezing “and a little blood came out and my head went dizzy, why is that?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *